# SDR YENA2025091500932

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 71,805 hours, 25,678 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1310, JAX-BOS. "ELECTRICAL BURING SMELL BETWEEN ROWS 19-24 REPORTED BY FLIGHT ATTENDANTS  AND PAX. NO SMOKE VISIBLE DURING TROUBLESHOOTING FA TURNED OFF PED AND SMWLL DISSAPTED. BURNING SMELL LASTED APPROX 5 MIN DURING CRUISE. ( THALES-AVANT IFE (ENTIRE SYSTEM) ); REMOVED CB COLLERS AND REACTIVATED AVANT IFE SYS. EXAMINED AVANT IFE AT ROWS 19-24 AND FOUND NO EVIDENCE OF BURING SMOKE OR SMELL. COULD NOT DUPLICATE. AVANT IFE SYS. OPS CHK GOOD IAW 44-21-00. MDDR CLR MX-4 UPDATED AND PLACARD REMOVED."
